My recent visit to a new plastic surgeon produced great results (well, after 2 follow ups with additional product needed) using Juvederm XC in the cheeks, nasolabial folds, and lips. However, 2 months later, the product is completely gone!! That's a lot of money for 2 months of results! I've been using Juvederm for several years in those areas, but using a different practitioner---with my prior practitioner the results lasted 6-8 months. My recent dr must have diluted the product. Possible?
Is It Possible for a Doctor to Dilute Juvederm?
Doctor Answers 3
Juvederm and restylane may dissolve faster sometimes.
Have a question? Ask a doctor
There could be several explanations
If I give the doctor the benefit of the doubt, I'd first want to know how many syringes you were getting in the past, and how many this last time. Sometimes doctors are too conservative. But it is always easier to add than subtract, so I never fault a doctor for this. Next, if you were getting regular filler and then this time you waited a longer time, you may have lost some of the cumulative benefit one gets from regular injections, so the end result did not last as long. Another possibility is that the first doctor used Juvederm XC Ultra Plus and this one used a less robust product, Juvederm XC Ultra. Juvederm could be diluted, but it is usually with anesthetic and the XC line already has lidocaine in it, so there would be no reason to dilute it. Talk to the doctor about your concerns.
I do not know of anyone that "dilutes" juvederm. Perhaps you did not get as many syringes injected as before. Or as one other physician mentioned, it was injected deeper.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.